# SDR ASOA201609240695

- Difficulty date: September 24, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 33,834 hours, 24,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670342563
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, THE AVIONICS BAY FLOOR PANEL 141ALF SUPPORT ANGLE ON AFT SIDE OF BS 280 FRAME WAS CORRODED. MX REMOVED ANGLE AND INSTALLED NEW ANGLE IAW SRM 51-42-06-001-001-A01 AND DWG CC670-34010. ACFT WAS APPROVED FOR RETURN TO SERVICE.
